Segre's upper bound for the regularity index of 2n+1 double points in P^n

Hue University Journal of Science: Natural Science

View Publication Info
 
 
Field Value
 
Title Segre's upper bound for the regularity index of 2n+1 double points in P^n
 
Creator Nam Sinh, Tran
 
Subject

 
Description We prove the Segre's upper bound for the regularity index of 2n+1 double points that does not exist any n+1 points lying on a (n-2)-plane in P^n
 
Publisher Hue University
 
Contributor
 
Date 2017-05-16
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion



 
Format application/pdf
 
Identifier http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/3910
10.26459/hueuni-jns.v126i1B.3910
 
Source Hue University Journal of Science: Natural Science; Vol 126, No 1B (2017): Hue University Journal of Science: Natural Science; 29-42
Khoa học Tự Nhiên; Vol 126, No 1B (2017): Hue University Journal of Science: Natural Science; 29-42
1859-1388
1859-1388
10.26459/hueuni-jns.v126i1B
 
Language vie
 
Relation http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/3910/176
 
Coverage


 
Rights Copyright (c) 2017 Journal of Natural Science
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2016 Simon Fraser University Library